Structure of spectrum of solvable pantograph differential operators for the first order

İSMAİLOV Z. , Cevik E. O. , GÜLER B. Ö. , Ipek P.

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.89-94 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1611
  • Doi Number: 10.1063/1.4893810
  • City: Shymkent
  • Country: Kazakhstan
  • Page Numbers: pp.89-94


In this work, based on M. I. Visik's result all solvable extensions of the minimal operator generated by the linear pantograph-type delay differential-operator expression for the first order in the Hilbert space of vector-functions at finite interval in terms of boundary values are described. Later on, the structure of spectrum of these extensions is investigated.